# SDR DALA2018012200357

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 37,135 hours, 32,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND,  PILOT FOUND THE EMERGENCY LIGHTS L2-793 AND L2-794 TO BE INOPERATIVE.  MAINTENANCE REPLACED THE B5-121 BATTERY PACK IAW AMM 33-51. OPS CHECKED GOOD AND THE AIRCRAFT WAS OK FOR SERVICE.
